# SDR SWAA116191

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 78,196 hours, 59,015 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 2601
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK  --LT MLG INDICATES UNSAFE ON RETRACTION.  REMOVED HYDRAULIC PRESSURE (LANDING GEAR HANDLE OFF), CYCLED GEAR.  SAME RESULT.  REMOVED AND REPLACED LT MLG LOCK ACTUATOR IAW MM.
